# SDR DL73S031036

- Difficulty date: November 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577561
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DAMAGED AROUND 2 NUT PLATE HOLES USED FOR ATTACHMENT OF A WING TO FUSELAGE FAIRING PANEL AT FS 760 BETWEEN STRINGERS 19R & 20R.  THE DAMAGED HOLES WERE REMOVED WITH 1.5 X 1 INCH LOCAL CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH A SINGLE ALUMINUM DOUBLER/TRIPLER REPAIR PER  ER/A 087539-14, REV A.
